# SDR CALA2025092209086

- Difficulty date: September 16, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 81,351 hours, 28,707 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: 654A0004106
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INNER CHORD CORRODED REMOVED AND REPLACED R1 DOOR LOWER MAIN SILL DOOR CHORD PER SRM 51-40-02. REFERENCE BAM NON-ROUTINE # 2880874 FOR REMOVAL AND INSTALLATION.
